Every year I get a physical. The past seven years I have became very ill when I married my husband. Losing control of my body, going into a depression mood not knowing what is wrong with me. Went to several doctors and they told me stress. Then I had foot operation and then I caught herpes. My doctor told me it was herpe zoster and I probably had them for years. then another year went pass I had a another phyical, I was fine. Valentime day of this year I was feeling very tired and so I called my doctor and he schedule so blood work and check my body out and I told me all I do is sleep and never get enough test. The next week he told me I had hep C and I got it from having sex with someone using drugs. I have been with my husband for seven years and never cheated on him and he went to the doctor and he has herpe, but not hep c. I had too foot operations and pre op said I was healthy, but this year my doctor is telling me I have a inflamed liver. I am really confused. I don't understand. I have read about hep c and it also says it can be transport by blood. I question to him it might be from the operation and he said no,
I didn't start feeling bad until I ate at a new restaurant that open up. Now I barely want to do anything and I stop watching my grand children. My life is steady going and I am trying to hold on to what little I have left. I began getting shots and I even feel worse. I need some help to cope with this problem or I am araid I wont make it thru the end of their year. so if someone can explain or be my friend to help me maintain this tragic I would really appreciate it. I thought my husband love me, but since of this outcome he has left so now I am left a lone to try and make it thru this ordeal. I will take all answers on what to do I will try anything what anyone has to recommend.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?